# SDR SWAA2022100346682

- Difficulty date: August 26, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON CABIN FLOOR BEAM UPPER CAP B.S. 986.5 RBL. 29'-45' W.L 208. / [01] REMOVED CORROSION ON FLOOR BEAM UPPER CAP STA. 986.5 RBL; 29AND RBL 45; WL 208 PER REF SRM 51-10-02-0G-0;[07] REMOVED FLOOR BEAM INTERCOSTAL; BETWEEN STA. 986.5 AND STA; 1006 RBL 2' AND INTERCOSTAL RBL 17' BETWEEN STA. 967 AND STA. 986.5; AND STARTED TO REMOVE FASTENERS ON FLOOR BEAM EXISTING REPAIR FROM LBL 7.6 TO RBL 50; PER REF SRM 51-40-02-0G-0;[35] OK TO REINSTALL FLOOR BEAM INTERCOSTAL; BETWEEN STA. 986.5 AND STA; 1006 RBL 2' AND INTERCOSTAL RBL 17' BETWEEN STA. 967 AND STA. 986.5;[36] RE-INSTALLED 2EA INTERCOSTALS AT FLOOR BEAM FROM STA 967-986.5 RBL-17' AND STA 986.5-1006 RBL-2' REF USED SRM 51-40-02-0G-0;INSTALLED NEW " T" SECTION AND SPLICES REPAIR ON STA 986.5 FROM LBL 7.6 TO RBL 50 PER REF SRM 53-70-51-2R-4, REP. 4 AND REF . EA 1-753-33603 REV. IR, WITH BMS 5-95 SEALANT AND APPLIED FILLET SEAL AT ALL INTERNAL GAP, REF 51-20-05-0G-0
